U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

what to do if i had 100mg of cetririzine hydrochloride! help!?

1 doctor answer2 doctors weighed in
Dr. Duane Gels
Allergy and Immunology 37 years experience
Poison control: Any concerns about overdose (in the US) call poison control right away ("Mr. Yuk"), and call 911. But cetirizine is an antihistamine related to hydroxyzine. Like other antihistamines, high doses would likely just cause sleepiness and a dry mouth.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

KS
A 16-year-old female asked:

If I had a brachospasm because of Ceterizine is that bad?

1 doctor answer3 doctors weighed in
Dr. Gary Steven
Pediatric Allergy and Asthma 30 years experience
Unlikely : Antihistamines only rarely cause breathing problems. And I mean REALLY rarely. The best way to evaluate what triggers your bronchospasms and how to minimize your risk is to enlist the help of a board-certified allergist.

Related questions

A 44-year-old member asked:
1 doctor answer5 doctors weighed in
A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 21, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.